# SDR SIMA20150301003

- Difficulty date: March 1, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 10,440 hours, 6,837 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01693
- Condition: Seized
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN, PERFORMED OPS CHECK OF LT PACKS IAW AMM 21-51-00.  LT PACK CHECKED GOOD, CONFIRMED SMOKE TO BE FROM INOPERATIVE NR 2 PACK. .  RT ACM APPEARS TO BE SEIZED & INOPERATIVE.  REMOVED AND REPLACED RT ACM IAW AMM 21-51-08.  OPS CHECKED GOOD.
